MAUDE Adverse Event Report: TERRAGENE S.A. INTEGRON IT26-C; CHEMICAL INDICATOR

TERRAGENE S.A. INTEGRON IT26-C; CHEMICAL INDICATOR
Model Number INTEGRON IT26-C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed.The malfunction is related to the absence of the pill in those particular chemical integrators.This affects the use of the product and cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness, as it may delay the release of a sterilization load, which could contribute to death or serious injury if it were to recur.
 
Event or Problem Description
It was reported that two strips that didn't react to the steam.The use of the product was discontinuated.

Brand Name
INTEGRON IT26-C
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nac. no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nac. no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nac. no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18476826
Report Number3013145340-2024-00020
Device Sequence Number6775160
Product Code JOJ
UDI-Device Identifier07798164679622
UDI-Public07798164679622
Combination Product (Y/N)N
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTEGRON IT26-C
Device Lot NumberB10627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown